Mathematical Inequalities and Applications, ( ISI ), Volume (21), No (3), Year (2018-6) , Pages (739-757)

Title : ( Quadratic interpolation of the Heinz means )

Authors: F. Kittaneh , M. Sababheh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


‎The main goal of this article is to present several quadratic refinements and reverses of the well known Heinz inequality‎, ‎for numbers and matrices‎, ‎where the refining term is a quadratic function in the mean parameters‎. ‎The proposed idea introduces a new approach to these inequalities‎, ‎where polynomial interpolation of the Heinz function plays a major role‎. ‎As a consequence‎, ‎we obtain a new proof of the celebrated Heron-Heinz inequality proved by Bhatia‎, ‎then we study an optimization problem to find the best possible refinement‎. ‎As applications‎, ‎we present matrix versions including unitarily invariant norms‎, ‎trace and determinant versions‎.


, inequality, positive map, unitarily invariant norm, positive matrices‎, ‎matrix means‎, ‎norm inequalities‎, ‎Heinz means
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {F. Kittaneh and M. Sababheh},
title = {Quadratic interpolation of the Heinz means},
journal = {Mathematical Inequalities and Applications},
year = {2018},
volume = {21},
number = {3},
month = {June},
issn = {1331-4343},
pages = {739--757},
numpages = {18},
keywords = {inequality; positive map; unitarily invariant norm; positive matrices‎; ‎matrix means‎; ‎norm inequalities‎; ‎Heinz means},


%0 Journal Article
%T Quadratic interpolation of the Heinz means
%A F. Kittaneh
%A M. Sababheh
%J Mathematical Inequalities and Applications
%@ 1331-4343
%D 2018